# SDR SWAA002048

- Difficulty date: October 16, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 52,139 hours, 25,489 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6550768
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT MLG BEAM STAB LINK FITTING CORRODED.  DRILLED STAB LINK FITTING PER DWG 65-82770 AND REPLACED FITTING PER MM.
